# SDR 20000417SH013

- Difficulty date: April 17, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N6960N
- Make and model: Cessna T210N
- Aircraft serial: 21063170
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH AFT INBOARD HORIZONTAL STABILIZER ATTACH POINTS CRACKED ABOVE BOLT HOLE.  LEFT HORIZONTAL STABILIZER DOUBLER AT REAR SPAR ATTACH POINT CRACKED,  MOST AFT CHANNEL OF REAR SPAR OF HORIZONTAL STABILIZER HAS A 1 INCH CRACK IN RADIUS FORWARD OF MOST OUTBOARD LT ATTACH FITTING BOLT.  (X)
